# SDR HALA9800283

- Difficulty date: August 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47661
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 2078C
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - CABIN FLOOR EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED CABIN FLOOR EMERGENCY LIGHT BATTER POWER SUPPLY, OPS CHECK GOOD.  (M)
